Abdul-Halim, N.; Al-Salam, W. A.
A characterization of the Laguerre polynomials
Rendiconti del Seminario Matematico della Università di Padova, Tome 34 (1964) , p. 176-179
Zbl 0124.03504 | MR 166422
URL stable : http://www.numdam.org/item?id=RSMUP_1964__34__176_0

Bibliographie

[1] L. Carlitz: Some multiplication formulas, Rendiconti del Seminario Matematico della Università di Padova, vol. 32 (1962), pp. 239-242. Numdam | MR 142798 | Zbl 0107.05604

[2] A. Erdelyi et al.: Higher Transcendental Functions, vol. 3, New York, 1953.

[3] E. Feldheim: Une propriete caracteristique des polynomes de Laguerre, Commentarii Matematici Helvetici, vol. 13 (1940), pp. 6-10. Duke University, and Texas Technological College. JFM 66.0310.02 | MR 3860